# SDR SWAA2022031172953

- Difficulty date: February 15, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R AT BS 540 FWD CARGO COMPARTMENT 2022-94943 / [01] TOOL USED: ULTRASONIC EQUIPMENT: P/N: 45MG S/N: 130061901 DUE DATE: 11-MAY-22;[02] ET TOOL USED PN: MIZ-21C; SN:769680; DUE DATE: 26-FEB-22;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[04] REPAIRED STRINGER 25R AT BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRN 53-00-03-2R-1 REPAIR 1 TABLE 101 AND DWG 143A3230 REV: -  SEE INDIVIDUAL SIGNOFFS BELOW;[05] REPAIRED STRINGER 25R AT BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRN 53-00-03-2R-1 REPAIR 1 TABLE 101 AND DWG 143A3230 REV: -  SEE INDIVIDUAL SIGNOFFS BELOW.. RII ITEM;[06] CORRECTED REFERENCE
